Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions

Manuel Duarte Ortigueira, DEE Group Author

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The formulations of Riemann-Liouville and Caputo derivatives in the complex plane are presented. Two versions corresponding to the whole or half plane. It is shown that they can be obtained from the Grünwald-Letnikov derivative.
Original languageUnknown
Title of host publicationInternational Conference on Nonlinear Science and Complexity
Pages28-31
Publication statusPublished - 1 Jan 2010
Event3rd Conference on Nonlinear Science and Complexity -
Duration: 1 Jan 2010 → …

Conference

Conference3rd Conference on Nonlinear Science and Complexity
Period1/01/10 → …

Cite this

Ortigueira, M. D., & DEE Group Author (2010). Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions. In International Conference on Nonlinear Science and Complexity (pp. 28-31)
Ortigueira, Manuel Duarte ; DEE Group Author. / Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions. International Conference on Nonlinear Science and Complexity. 2010. pp. 28-31
@inproceedings{175ed8316c4f4b5b8f5a0df17642daf9,
title = "Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions",
abstract = "The formulations of Riemann-Liouville and Caputo derivatives in the complex plane are presented. Two versions corresponding to the whole or half plane. It is shown that they can be obtained from the Gr{\"u}nwald-Letnikov derivative.",
author = "Ortigueira, {Manuel Duarte} and {DEE Group Author}",
year = "2010",
month = "1",
day = "1",
language = "Unknown",
pages = "28--31",
booktitle = "International Conference on Nonlinear Science and Complexity",

}

Ortigueira, MD & DEE Group Author 2010, Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions. in International Conference on Nonlinear Science and Complexity. pp. 28-31, 3rd Conference on Nonlinear Science and Complexity, 1/01/10.

Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions. / Ortigueira, Manuel Duarte; DEE Group Author.

International Conference on Nonlinear Science and Complexity. 2010. p. 28-31.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions

AU - Ortigueira, Manuel Duarte

AU - DEE Group Author

PY - 2010/1/1

Y1 - 2010/1/1

N2 - The formulations of Riemann-Liouville and Caputo derivatives in the complex plane are presented. Two versions corresponding to the whole or half plane. It is shown that they can be obtained from the Grünwald-Letnikov derivative.

AB - The formulations of Riemann-Liouville and Caputo derivatives in the complex plane are presented. Two versions corresponding to the whole or half plane. It is shown that they can be obtained from the Grünwald-Letnikov derivative.

M3 - Conference contribution

SP - 28

EP - 31

BT - International Conference on Nonlinear Science and Complexity

ER -

Ortigueira MD, DEE Group Author. Generalized GL, Caputo, and Riemann-Liouville derivatives for analytic functions. In International Conference on Nonlinear Science and Complexity. 2010. p. 28-31